PDA

View Full Version : ativan


rscramer
11-20-2004, 01:59 PM
:bouncing: hi all sorry spelling is bad . i've been taking ativan for about 4 months 1 mg a day .5 morning .5 night for anziety .it's been 36 hours since i took a pill my anziety is pretty bad but im also sick with a cold so i cant think straight i tryed to stop about 3 weeks ago only made it 2 days because of anziety and dizzyness and also then couldent think straight how long do you think the feeling will last before that start to subside alittle i started taking ativan for anziety the more often i took it the more the anziety when i didn't take it so i think if i could stop maybe i'll get back to normal thanks :angel:

goddessgrl65
11-21-2004, 06:56 AM
Hello rs-
Good mornin'..
I have been on ativan for over a year now..
Please don't stop on your own-although dose/time are fairly low/short..
Please speak w/ your dr..im not sure if its w/d's or anxiety-but you should taper down in dose-before you come off..
Ativan is a strong med..all benzodiapines need to be slowly weaned from your system..
take care..
ggrl